Critical zeros of Dirichlet L-functions

J. Brian Conrey, Henryk Iwaniec, Kannan Soundararajan

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We use the Asymptotic Large Sieve and Levinson's method to obtain lower bounds for the proportion of simple zeros on the critical line of the twists by primitive Dirichlet characters of a fixed L-function of degree 1, 2, or 3.

Original languageEnglish (US)
Pages (from-to)175-198
Number of pages24
JournalJournal fur die Reine und Angewandte Mathematik
Issue number681
DOIs
StatePublished - Aug 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Critical zeros of Dirichlet L-functions'. Together they form a unique fingerprint.

Cite this